# SDR DALA2016070505096

- Difficulty date: July 5, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 73,759 hours, 57,065 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 22 INOPERATIVE.  FOUND HARNESS FROM LIGHT TO SIDEWALL BROKEN AT SIDEWALL SIDE.  REPLACED HARNESS.  CHECKS GOOD.  REF AMM 33-53.
